# SDR DALA2017122909003

- Difficulty date: December 22, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 38,274 hours, 26,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN ANGLE IS CORRODED AT C2 BB LOWER DOOR CUT OUT,  FWD SIDE TO AFT OF MIDDLE FITTING.  REPAIRED IAW SRM 53-20-15, REPAIR 7.
